# SDR 96ZZZX5818

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N812JA
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970422
- System (JASC): 2140 · Heating System
- Part: Blower Motor
- Part number: A08D49
- Condition: Failed
- Location: Combustion Air
- Part time: 440 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION AIR BLOWER MOTOR QUIT DURING FLIGHT.  BRUSHES WERE OK.  REPLACMENT WAS ACCOMPLISHED.  HEATER OPERATION NORMAL.
